MAUDE Adverse Event Report: STRAUB MEDICAL AG GUIDEWIRE 0.018 4/220CM ANGLED (STRAUB MEDICAL); WIRE, GUIDE, CATHETER

STRAUB MEDICAL AG GUIDEWIRE 0.018 4/220CM ANGLED (STRAUB MEDICAL); WIRE, GUIDE, CATHETER
Model Number GUIDEWIRE 0.018 4/220CM ANGLED
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspect device not returned yet.The return of suspect device is expected.
 
Event or Problem Description
After he ran rotarex and was trying to remove the catheter he was having some issue with it being a little snug coming out of the sheath.Doctor who was another attending in the case, clamped the wire with forceps and they finally were able to remove the catheter.After the removal, they took a fluoroscopy picture and determined the tip of the wire had broken off.The tip was not impeding any flow so they came to a agreement to place a covered stent in the area of the broken wire.Comlained is guidewire gw 0.018" 4/220 cm which is part of set rotarexs 8f 85cm.Further information about set rotarexs 8f 85cm: catalogue number: 80238, lot number: unknown, expiration date (mm/dd/yyy): unknown, (b)(4).
 
Event or Problem Description
Further information about set rotarexs 8f 85cm: catalogue number: 80238, lot number: 200137, expiration date (mm/dd/yyy): 01/11/2023, unique identifier (udi) number: (b)(4).

Brand Name
GUIDEWIRE 0.018 4/220CM ANGLED (STRAUB MEDICAL)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key11134937
Report Number3008439199-2021-00002
Device Sequence Number11320595
Product Code DQX
UDI-Device Identifier07640142810247
UDI-Public7640142810247
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberGUIDEWIRE 0.018 4/220CM ANGLED
Device Catalogue Number80233
Device Lot Number91900336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;